# SDR QXEA2017033000194

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 37,300 hours, 38,872 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 8GH00742928
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL MID CABIN AFTER PARKING. UNABLE TO SMELL ANY UNUSUAL SMELLS IN CABIN. WHEN MID CABIN "NO SMOKING" ANNUNCIATOR PANEL WAS REMOVED, WAS ABLE TO SMELL SMALL RESIDUAL "BURNT" SMELL WHEN PANEL WAS HELD CLOSE TO NOSE. RELAMPED MID CABIN "NO SMOKING LIGHT. LIGHT TEST GOOD. NO FURTHER DEFECTS OR SMELLS NOTED.
